Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2023 | Journal Article | LibreCat-ID: 59188
J. Jalowy, Z. Kabluchko, M. Löwe, and A. Marynych, “When does the chaos in the Curie-Weiss model stop to propagate?,” Electronic Journal of Probability, vol. 28, no. none, 2023, doi: 10.1214/23-ejp1039.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 59185
J. Jalowy, “Rate of convergence for products of independent non-Hermitian random matrices,” Electronic Journal of Probability, vol. 26, no. none, 2021, doi: 10.1214/21-ejp625.
LibreCat | DOI
 

Filters and Search Terms

issn=1083-6489

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed